Ratings for Dr. David L. Taragin
I have seen Dr. Taragin on and off for several year. I have migraines for several years. I never much cared for is personality but saw him anyway to get refills of Imitrex. He was quick to put me on Topamax years ago. I tried it and liked to weight-loss side effect but it never did anything and I went off it. Again I went to see him and he was quick to suggest I should have a Sleep Apnea test. I slept fine. Then he suggested I try Namenda. I had mentioned in general conversation that I was diagnosed with Celiac Disease about 4 years ago. I gradually started the Namenda and started having diarrhea daily. When I went for a follow-up he asked how the new scrip was doing I said ok, but told him about the diarrhea. He said that was not one of the side effects, if anything I would be constipated. I renewed the perscription ($$) and then looked it up online. Well one of the side effects IS diarrhea and people with gluten intolerance should not take it. Well, Celiac Disease is about about 10 time worse than just intollerance. I agree with other comments posted. He is very arrogant. When I asked about natural remedies (suppliments, food, exercise, sleep) he quickly dismissed me saying that perscribed meds were better since they were government approved. Yeah, so are opiates, and look where we are now as a nation! But I bet if I asked about that he might perscribe it for me.
After seeing him 4 times for a head issue and little relief in sight, I stopped seeing him. He did help with dizziness that I experienced by performing an epley maneuver on me but wasn't very friendly during the procedure and kept barking orders at me. He put me on headache medication that offered no relief at all and I told him as much but he wouldn't listen to my concerns. It felt like he didn't take my concerns about my health issues seriously enough. He was arrogant and abrupt during our brief appointments. His staff seemed ok, some friendlier than others.
Instead of trying to figure out what causing the problem he was rushing to his next appointment and gave me the medication which gave me very bad side effects. I was having side effects such as anxiety attack but he asked me to increase dosage. Side effect took 10 months to get out my system. Very disappointed for him.
I would not hesitate to go back and see Dr. Taragin. He did not seem rushed with me at all. He asked a lot of questions & performed what I suppose is a routine neurological exam based on my symptoms. He explained what he thought was going on, explained what medications can and can't do to help with my issue. He then ordered bloodwork and an MRI just to make sure "we" weren't missing anything. I would recommend him based on my experience.
I agree with the individual who posted that they had to "defend" statements they made about their symptoms and medical situation. I also agree with another poster who stated that he seemd rushed. I think he is a knowledgeable doctor but his bedside manner is abrupt and somewhat judgmental. I'm not thrilled with the care he has given me but don't know whether I could get any better from most neurologists as so many of them are more cerebral and less personable than I'd like.
This was one of the worst appointments I've been to. He performed his "test" which was poking me and pushing down on my limbs that I already claimed hurt. When I cried out in pain during the test, he told me to "stop that". And after all of that told me that nothing was wrong but wanted to prescribe me anti-depressant medication. He seemed more eager to push a pill at me than to listen to my symtoms or concerns. Told me to get a lumbar puncture even though he doubted anything would come back anyway. Then why do that??? He was egotistical and his bedside manner was non-existent. His staff was courteous enough, but not the friendliest bunch I've seen.
Dr. David L. Taragin's Credentials
Accepting New Patients
- Univ Of Md Sch Of Med, Baltimore Md 21201 (Grad. 1991)
Areas of Expertise
Awards & Recognitions
Publications & Research
Insurance accepted by this Doctor
- Anthem Blue Cross
- Blue Cross Arkansas